Get your Health question answered in 3 easy steps

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will my stress affect my condition with my heart problem ?

I have mitral valve regurgitation , prolapse, and palpitations and possibly an unstable angina . I work with clothing and then home with a 2 yr. old, 3 mo. old and a 34 yr. old husband who acts like a teenager.
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
  User's Response
's  Response
The effects of stress on the body are well documented and stress management can reduce the risk of a number of diseases, including heart-related problems. Stress is also a huge aspect of emotional health problems. Breathing exercises, relaxation exercises and meditation exercises can all be useful in managing stress. Check out Your Total Health for great tips on how to manage the stresses in your life! http://yourtotalhealth.ivillage.com/stress
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I would as Cardiologist. I am 44 years old, weight 106 kg, and my father died last year on heart operation, due to angina pectoris (heart veins blockage). I start getting hypertension from 3 years ago (then was overweight 130kg), then get medicine attacand 4 mg. From then, my BP was under control (about 135 /85). Five months ago, I start getting problems with sudden dizziness and BP increase, and my medicine is changed to Concor 5mg. I am busy on my work, it was happening again during the stress and long meetings my condition went wrong: dizziness, weakness and slight body shaking, pale face, mouth get dry, heart start running, complete loss of concentration, then need to leave, have a walk, take some food, and condition improves. Due to this, my concor daily dosage is reduced 3 months ago, on concor cor 2.5mg (BP under-pressure was suspected). I am having normal life, walk in evening near the beach about 3km, no problems, but it is happening during the work after stress, after tough and exhausting discussions, in physical peace /sitting, I start feel week, dizzy, my heart start running, jumping, body weakness, almost shaking, dry mouth, complete loss of concentration, generally very unpleasant feel. When come home, and measure my BP it is about 135 /85. Sometimes, when I expect stress day on work, I am taking 1.5mg Bromazepan, rarely 3mg Bromazepan. Maybe I should try to fully quit Bromazepan. I am wondering also is any difference between Concor and Concor COR?

doctor1 MD

Hi, i am 30 ys old unmarried girl ,my body time is slim ,i had some severe stress these days because of that i am suffering from heaviness feeling in my heart some times nausea feeling and all time felling little pain and heaviness in heart even though i have started to br busy and happy but still not coming out of this problem please suggest some exercise or home remedy to come out from the problem and stress both

doctor1 MD

i have a lot of stress from school. i m studying nursing (RN). I easily get overwhelmed and overtaken by fear and my heart feels like jumping out of my chest from this fear. I feel like my brain cells (neurons) are excessively firing up, uncontrollably: i can hear them them humming. my head gets really warm. i start to sweat from my neck. my ears feel like freezing. i get body chills, as if i was in freezing temperatures. when i have clinical day at the hospital everything gets worse. i wear sweat pants and s sweater under my scrubs and still feel like my skin is freezing cold but my head sweats!. again, my neurons feel like firing up uncontrollably my head gets warm and i start to sweat from my neck. my main complaint is that i get overtaken by fear, or anxiety maybe, that i lose concentration. i lose focus. i cant even talk right. i feel i should be a patient in the psych department. I have a primary doctor who prescribed an SSRI, but it is making my symptoms worse. i feel like running out of the house and taking an endless walk/jog/run. i wonder if there is something else (another medication) that will calm my fears, or anxiety, or whatever that is, that would not make me more hyper, and rather, that it should calm my neurons down; not make them more hyperactive ? i have a long history of breathing problems allergies to dust mites, pollen, mold, trees, grass, cat and dog dander, etc etc etc i now realize that suffering from breathing problems and not being treated for it made me depressed (i grew up in a remote area of the world, no doctors). i am 32 yo male, 5 8 , 190 LBS. i dont smoke nor drink nor do illicit drugs currently taking Allergy medications: Zyrtec, Advair for asthma, Dymista for allergic rhinitis, Pataday for eye allergy. i have albuterol PRN. my theory is that my body got conditioned from an early age to always be on the defensive because of my allergies. growing up i never felt healthy, i was always clearing my throat, my nose, sneezing, teary eyes, noise in my ears (pooping), congested sinus and congested lungs, i usually felt fatigued, i get sinus pain often. my stresses include school work, clinical days at hospital, im short on money, i need to hurry up and finish school so i can start paying the bills. parents need to retire and i need to take over. mom is waiting on me. she is tired, her muscles ache from working long hours. she is 65. my primary doctor suggested i see a psychiatrist. but the thing is my insurance which is $150 per month doesnt cover much of my health expenses. and my copayment is $75 to see a specialist. plus 40% of the total cost. and i have plenty more worries that would fill up a book. once again, is there something out there that would calm my fears, clam my heart down, calm my neurons down, that is safe ? am i asking for a miracle ?

Recent questions on  Palpitation

doctor1 MD

Hi, during the past two years there are periods were i get heart palpitations, my left arm starts to hurt and numb and this goes up through the left hand side of my neck as well.. my chest starts to feel heavy, as well as my head. It lasts for about 3-5 minutes, and sometimes the pain in my arm lingers a bit.. it's happened about 5 times in the past 2 years, i think all times it has been after i've eaten something.. i'm not sure if it's serious, or if its just something like acid reflux? would be great to get an opinion...

doctor1 MD

Hello, I am 27 years old and I have been experiencing heart palpitations/irregular heartbeats for about a week and a half. It is not everyday, but when it does occur...it lasts for several hours. I have an appointment scheduled with my doctor, but is this something serious I need to worry about?

doctor1 MD

I M PURUSHOTTAM BHADADA OF 67YRS FRM JALGAON, SUFFERING FRM CHEST PAIN N PALPITATIONS FRM FEW DAYS I M ALSO HAVING PAIN IN LEFT SHOULDER RADIOGRAPHICALLY DIAGNOSED AS ARTHRITIS,CAN THIS B RELATED TO ANGINA ECG REPORTS R NORMAL SHULD I UNDERGO ANGIOGRAPY PR STRESS TEST I M ON HYPOGLYCEMICS N I M ASTHEMATIC N USING ASTHALIN ROTOCAP FR LAST 5 YRS SO WAT SHULD I DO NOW

doctor1 MD

what can i do to hepl ease my palpitations, on meds for a fast heart rate (diltianzen) don't get the fast heart much anymore,(but enought in my book)and the palpitation come and go, but some times stay for some days before is leave. i had all kinds of heart test and they come back find. my blood pressure is good. I'm wondering if i need to be on a beta blocker. I have been dealing with this for over 20 years. I feel like my life is at a stand still0

doctor1 MD

Hello Doctor, Need your expert advice here,request you to please guide me on this and let me know the further process Medical history 1. Bronchitis asthma 2. Thalassemia Minor 3. Severe Iron deficiency anemia 4. Shoulder pain , muscle pain in...

doctor1 MD

when I first wake up in the morning I have sweaty feet fast heart rate 140 Plus it lasts about 20-30 minutes and then I'm fine the rest of the day I've had blood work I've had everything only thing I have is Hashimoto's.

doctor1 MD

I have just started a phentermine/topamax combo for weight loss , very low dose. First day, having serious insomnia , so just took a 50 mg trazadone . Is there danger of an interaction?